# SDR SWAA2014021225099

- Difficulty date: February 3, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 35,784 hours, 20,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLIGHT DECK WINDOW POST UPPER OTBD CORNER CRACKED.  REPAIRED FRAME IAW EA.
